# SDR 06FDEA03423

- Difficulty date: September 25, 2006
- Submitted: September 27, 2006
- Operation: Air carrier
- Aircraft: N525FE
- Make and model: Doug MD-11
- Aircraft serial: 48565
- Aircraft time: 43,391 hours, 6,098 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK (ABOUT 12") FOUND DURING HFEC INSP IN RT WING FUEL TANK AT XORS 704   FROM THE END OF STRINGER 11.   STRINGER REPAIRED AS PER SRM 57-20-00 FIG10 VOL1 AND EA1-5720-104730
